# SDR DALA13065905643

- Difficulty date: November 23, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 53,928 hours, 21,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, LT BILGE FRAME HAS DENT AT BS 1520, LBL 27.  TRIMMED OUT DAMAGE ON FRAME AND REPAIRED IAW SRM 53-00-07, FIG 201, REPAIR 5.
